# SDR FDEA200907082533

- Difficulty date: July 8, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57244856202
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON LT WING L/E BETWEEN TRACK 11 AND WING TIP.  REPAIR PERFORMED BY BLEND OUT, NDT FOR CRACK FREE CONDITION IAW RAS/BAE/101216/2009 ISS. A , APPROVED  BY EA 6-5740-131230.
